# SDR 2021F00232

- Difficulty date: July 22, 2021
- Submitted: July 22, 2021
- Operation: General aviation
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 86,690 hours, 10,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 47880
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON EMERGENCY LTS SYST OPS TEST, WORK CARD 72C20033012, FOUND L/H  BUSINESS CLASS AREA INOP.  REMOVED, REPLACED AND TESTED L1 FWD EMERGENCY LT AREA POWER SUPPLY MODULE. IAW WORK CARD 72C20033012  AND AMM 33-51-06. SYST CHECKED OK FOR SVC.
